Couldn't find what you looking for?

TRY OUR SEARCH!

I started taking gravol to fall asleep and quickly became addicted to it. I've been taking it for about 14 years now, and have built up a tolerance to it. I take 10 pills a night. I know that this is extreme, but it is the nature of the addiction. I would like to know what this is doing to my body. Could I be damaging any organs? For example; Stomach, liver or kidney? Could I develop Cancer from long term use? Any information would be helpful.

Loading...

I know that tolerance on gravol can be reached only by taking this drug for a few days. As you have been taking this drug for 14 years I expect you will experience withdrawal symptoms once you decide to get off. I suppose you should consider this, as there are some long term side effects like depression, loss of energy, thinking and socializing disorders. Have you ever felt any “highs” from the drug or hallucinations?
Reply

Loading...